How to cite item

Painless thyroiditis induced by the cessation of a dipeptidyl peptidase-4 inhibitor

  
@article{AOT4580,
	author = {Ryota Uehara and Junichi Okada and Eijiro Yamada and Atsushi Ozawa and Yasuyo Nakajima and Shuichi Okada and Masanobu Yamada},
	title = {Painless thyroiditis induced by the cessation of a dipeptidyl peptidase-4 inhibitor},
	journal = {Annals of Thyroid},
	volume = {3},
	number = {0},
	year = {2018},
	keywords = {},
	abstract = {We describe the first reported case of painless thyroiditis induced by an abrupt cessation of a dipeptidyl peptidase-4 (DPP-4) inhibitor. A 38-year-old man who had type 2 diabetes mellitus, hypertension, hyperuricemia, and pruritus, was treated with metformin, glimepiride, dapagliflozin, sitagliptin, azelnidipine, trichlormethiazide, febuxostat, and fexofenadine. One year previously, his thyroid-stimulating hormone (TSH) was 1.59 (reference range, 0.34–4.94 U/mL). As his HbA1c value reached to 13%, sitagliptin was switched to dulaglutide. One month later, the HbA1c was 12.3%, TSH was },
	url = {http://aot.amegroups.com/article/view/4580}
}